| Model Number |
72401453 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the ambicor penile prosthesis (app) stopped working; therefore, the patient underwent a surgical procedure to explant the app.All components of the existing app were explanted and replaced with a new app.The patient is doing well post replacement procedure.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established.